Jump to content
Important Survey - Please Participate ×

Had to ct and need help electricity on brain


[Ca...]

Recommended Posts

I had to ct of 1 mg klonopin after 3 months use due to paradoxical reactions so I was unable to taper. I am unable to do anything. I have had a constant shaking on my brain for 9 weeks now. I can not see. I feel like my brain is constantly being electrocuted. I can not do anything for myself. I dont even recognize myself in the mirror. I feel like I'm going crazy. Please anyone with this experience with this or similar. I feel like I'm going to be like this forever.
Link to comment
Share on other sites

It seems a lot of users going through withdrawal get this symptom of feeling like their brain or body is being electrocuted. This is referred to as 'brain zaps', and can occur due to benzodiazepine withdrawal, antipsychotic withdrawal, or antidepressant withdrawal. I've never had brain zaps before, but I had weird sensational hallucinations during my acute phase of withdrawal. It doesn't last forever, I can promise you of that.

 

I used to trip sit for people who were using psychedelics. When people would freak out or start having a bad trip, I would tell them that what goes up invariably comes down again - that's physics, but it's also psychopharmacology. You're up right now, probably full of energy but simultaneously fatigued, this is due to your glutamate receptors having free reign in your body right now, as they aren't balanced by their counterpart - GABA. Maybe it would help to list all of your symptoms, and you will see how many others are also dealing with these exact symptoms, maybe it could help you feel like you're not alone.

 

My PM's are open if you ever need an ear, Casandra.  :smitten:

Link to comment
Share on other sites

I'm the same, head to toe every cell of me. Now 9 months off after 11 months taper., not as frequent but still comes only replaced by other sx when it's less intense.

 

Damn these poisons, only after couple weeks use!

 

Have you ever taken any other brain altering meds before this?

Link to comment
Share on other sites

I took klonopin almost 2 years ago for 3 months and came off no problem. Then dr put me back on them for a bad reaction to birth control. From day 1 they were making me sick but I thought it was the birth control. I began having paradoxical reactions. They were giving me panic attacks after I took them and made me very I'll so I had to stop abruptly.
Link to comment
Share on other sites

Sometimes fish oil can help brain zaps. Look for the trigylceride kind aka tg kind. It's not a certain brand--some brands are tg kind and some aren't. I use Polar Power salmon oil and it helped brain zaps when I had them.
Link to comment
Share on other sites

I'm so sorry you got hit by the 2nd round of trying this poison! It seems happening to many that no issues first but getting back on causing huge harms.

 

Hope the short term use is less damaging and you recover sooner.

Link to comment
Share on other sites

I Totally had the shaky brain!! It did go away for me after about 4 or 5 months. I also have it like 4mom said in every part of my body and still get it daily in other parts. But for some reason the brain shaking did quit! Ever get a brain zap that is audible to only you? It's crazy, actually sounds like a loud bang. But shaky brain feeling and brain zaps are not dangerous....I've had like a million brain MRIs.

I'm 10 months off CT

Link to comment
Share on other sites

casandra, what you described it totally normal. I can tell you that I felt the same exact way. I went CT off a lot of benzos back in 2012. It was awful.

SO many weird, scary symptoms. I was sure I had gone insane. For several months I knew I was insane. And when I finally stumbled upon BB I began my long journey back to health. A lot of this was simply a lack of knowledge. I have been an RN for what, 36 years now? But nothing prepared me for what I went through getting off benzos.

I hung on for dear life for over a year. I tried to do anything that MIGHT help me.

I finally did heal, and benzos are no longer a part of my life. I am a new me, a better me, who is free of psych  drugs! Benzos and SSRIS almost killed me. But they did not win. I DID.

east

Link to comment
Share on other sites

It's been 10 weeks of my brain feeling like it's being electrocuted and shaking CONSTANTLY,  IT DOESNT STOP.. I am a mess. I dont even recognize myself in the mirror.
Link to comment
Share on other sites

I am soooo sorry for your suffering.

I know it is hard to imagine how it can be so torturous and so constant. Like many of us here, I suffered constant things that I did not know any human could endure, including the brain  shaking :(

Do you have any family or help at all? Especially since you cannot drive and stuff. I know what that's like. It does get better, just doesn't seem like it right now...I know.

Let me know if you have help ok?

Link to comment
Share on other sites

I SO wish I cold hug you! I know just how you feel. My own cold turkey was a disaster. I had NO idea it would be like that!

Well, now I do.

I am an RN. I worked in an acute psych unit and in a detox place. Never once was I told benzo wd could be that awful.

 

The thing about benzo wd is that if comes out of nowhere. You were not warned about this. No one told you it could be that bad. But it sure can be.

I can tell you that you are not the only person to feel as you do. I sure did and thousands of other people did too. I can tell you that you will heal from this. But it wont happen right away. You will have to wait this out. Endure it in order to allow your brain to heal. That ius what ALL of us have to do.

For now, you need to know that everything you are experiencing is totally normal. And for now, you will have to learn how to cope with this yucky stuff...by distracting yourself, by learning to self soothe. That is how all of us get through this.

Please let me know how you are doing. I DO worry.

east

Link to comment
Share on other sites

×
×
  • Create New...